# SDR A6WA202101137527

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR PANEL AT NUT-PLATE FS 529.00 +10 AND LBL 43.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT NUT-PLATE FS 529.00 +10 AND LBL 43 BY BLENDING.  BLENDED AREA MEASURED (P1) 1.530'' L X 0.630'' W (P2) 1.170''L X 0.470'' W (P3) 1.480'' L X 0.960'' W TOOL USED DIGITAL CALIPER S/N 0036003 CAL DUE 04/03/2021, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE PANEL AT NUT-PLATE FS 529.00 +10 AND LBL 43, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/21. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT NUT-PLATE FS 529.00 +10 AND LBL 43. MINIMUM REMAINING THICKNESS MEASURES (P1) 0.048'' (P2) 0.052'' (P3) 0.049'' REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42. UT THICKNESS GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21. EVALUATED REWORK AREA OF PRESSURE FLOOR PANEL AT NUT-PLATE FS 529.00 +10 AND LBL 43. FOUND TO BE WITHIN LIMITS. REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06
